An addition formula for hyperbolic space

E. Bannai, A. Blokhuis, J.J. Seidel, Ph. Delsarte

Research output: Contribution to journalArticleAcademicpeer-review

4 Citations (Scopus)

Abstract

The addition formula for Gegenbauer polynomials on the Euclidean sphere is generalized to the unit hyperboloid. Applications are given in terms of new bounds on the cardinality of few-distance sets in Lobatchevski space.
Original languageEnglish
Pages (from-to)332-341
JournalJournal of Combinatorial Theory, Series A
Volume36
Issue number3
DOIs
Publication statusPublished - 1984

Fingerprint Dive into the research topics of 'An addition formula for hyperbolic space'. Together they form a unique fingerprint.

Cite this